Translator Disclaimer
August 2020 Gromov–Witten Invariants Under Blow-Ups Along ( 1 , 1 ) -Curves
Hua-Zhong Ke
Michigan Math. J. 69(3): 515-531 (August 2020). DOI: 10.1307/mmj/1596700816

Abstract

For blow-ups of threefolds along ( 1 , 1 ) -curves, we use the degeneration formula and the absolute/relative correspondence to obtain some closed blow-up formulae for Gromov–Witten invariants and generalized BPS numbers.

Citation

Download Citation

Hua-Zhong Ke. "Gromov–Witten Invariants Under Blow-Ups Along ( 1 , 1 ) -Curves." Michigan Math. J. 69 (3) 515 - 531, August 2020. https://doi.org/10.1307/mmj/1596700816

Information

Received: 18 June 2018; Revised: 24 September 2018; Published: August 2020
First available in Project Euclid: 6 August 2020

MathSciNet: MR4132601
Digital Object Identifier: 10.1307/mmj/1596700816

Subjects:
Primary: 14N35

Rights: Copyright © 2020 The University of Michigan

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 3 • August 2020
Back to Top